MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TFOCUS; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TFOCUS; BLOOD GLUCOSE SYSTEM
Model Number TFOCUS
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Nova case # (b)(4): email sent to nova biomedical.Product not yet returned for evaluation.Most likely underlying root cause: mlc-55-user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.Test strip udi# (b)(4).Note: manufacturer contacted customer on 1/8/2019 in a follow-up call to ensure that the replacement products resolved the initial concern; spoke to the pharmacist who states that they do not sell the true focus meters and no product was returned to the pharmacy by the customer.
 
Event or Problem Description
Consumer reported complaint for erratic/low blood glucose test results.The customer is concerned with low tests result of 20mg/dl, meter to meter comparison of 20mg/sl using the true focus vs 100mg/dl using the competitor's meter and erratic results of 20mg/dl and 200mg/dl.The expected fasting blood glucose test result range is undisclosed.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product storage location is undisclosed.During the call on (b)(6) 2019, a blood test was not performed.Test strip lot manufacturer's expiration date is 08/29/2020 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Called customer back per request from customer on (b)(6) 2019.Customer using the true focus meter purchase on (b)(6) 2018 with test strips reported that she got 20mg/dl and testes minutes later of competitor's meter and got a result of 100mg/dl customer stated she then retested on the true focus on the same finger and got 200mg/dl.Customer stated it was minutes within each other and that she did not eat or drink anything in between.Customer stated that the test strips were not stored in high humidity areas.Customer didn't want to be questioned further.Customer will return product to (b)(6) for refund.We will attempt to contact (b)(6) to retrieve meter for investigation.

Brand Name
TFOCUS
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8290880
Report Number1000113657-2019-00079
Device Sequence Number13941417
Product Code NBW
UDI-Device Identifier00021292007744
UDI-Public(01)00021292007744
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTFOCUS
Device Lot NumberNV1000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2019
Initial Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1